# SDR SWAA2022022318649

- Difficulty date: September 7, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LT WING T/E PANEL JUST AFT OF #1 PYLON VERT SEAL RETAINER IAW SRM 51-40-02-0G; FASTENERS IAW AIPC 57-50-00-25 89813U 09-10-18
